Cramps. Depoprovera can stay around in the body for quite some time and you may just be having ovulatory cycles now that have cramps with them. Hope this helps....But I would get in and get seen just to make sure.
I had my 3 Depo-Provera shot 2 months ago and all of a sudden I've got horrible period cramps and so far two clots with a painful regular flow. Is this normal?
No- call your gyn. May be break thru bleed on the Depo-Provera or something else, you need an exam and blood work and an ultrasound go colts.
Been on the Depo-Provera shot for about almost two months, I've been having cramps like my period, is it normal to have dried blood that is like brown spots?
Normal. Depo-provera can lead to irregular spotting in quite a few women. It may get better with time. The cramps: you might try ibuprofen. If that doesn't help or the cramps get worse, see your doctor.
It's my first time on the Depo-Provera and expires in two weeks but I had sex and got a normal period right after could I be pregnant? Have cramps on one side
Very unlikely. Depoprovera is a very reliable method. Depoprovera failures are very rare. You could always take a home pregnancy test to reassure your self.
On Depo-Provera for about 2 years and I'm having the worst period of my life. I feel sick and I have cramps that are horrible almost blacking out. Normal?
Check out this. Links. Oftentimes cramps are diminished when one is on depo. Consider seeing a gyn and get checked for endometriosis and fibroids. Take care and god bless u! http://www. Womens-clinic. Org/depo_provera. Php. Http://www. Mayoclinic. Com/health/menstrual-cramps/ds00506.
I been on Depo-Provera for 3yrs recently I been getting cramps and smell like I'm on my period but I'm not bleeding at all I haven't had my period for months?
Visit doctor. I suggest you visit your doctor for an examination. You could have a vaginal infection causing these symptoms.
Is it normal to have a full period with bad cramps and heavier flow when your on Depo-Provera shot and didn't get a period for months what could be wrong?
See answer. The most common side effect of depo-provera are irregular menstrual periods. Birth control is not an exact science and it depends on your body and your hormones. Almost all women experience changes in their periods when using depo- Provera (medroxyprogesterone) such as: longer periods, heavier periods, spotting between periods (sometimes daily), or no periods at all.
I have been on Depo-Provera provera (medroxyprogesterone) for 9 months almost and am just now having a month long period and mild to severe cramps. Is this normal?
Probably! Some women on depo-provera experience monthly periods which are very light. Others experience no periods at all. However, most patients do experience irregular periods, sometimes lasting several weeks, but usually not with an extremely heavy flow. If your symptoms continue, I urge you to see your gynecologist. Good luck!
Depo bleeding. Unfortunately abnormal bleeding happens frequently with Depo-Provera provera (medroxyprogesterone). I advise that you return to your doctor to discuss getting the bleeding under control as well to check for anemia due to your prolonged cycle.
Very common. Although most women will not have periods at all on Depo-Provera some will have irregular bleeding. It is not harmful but can be frustrating. If it continues you may consider an alternative method of birth control.